# SDR CALA2025072106784

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 93,344 hours, 37,493 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 30C EMERGENCY LIGHTING INOP - WIRE PULLED FROM PLUG REMOVED OLD PIN AND STRIPPED WIRE RE-CRIMPED NEW SOCKET ON TO WIRE AND INSTALLED IN CONNECTOR AT SEAT 30C REF AWM 33-51-08 PAGE 52A. INSTALLED LIGHT AT SEAT 30C REF TASK 33-51-19-400-002-A OPS CHECK GOOD. OK FOR SERVICE.
